On Doubly Periodic Standing Wave Solutions of the Coupled Higgs Field Equation
Version of Record online: 20 JUL 2011
© 2011 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 128, Issue 1, pages 86–105, January 2012
How to Cite
Fan, E.-G., Chow, K.-W. and Li, J.-H. (2012), On Doubly Periodic Standing Wave Solutions of the Coupled Higgs Field Equation. Studies in Applied Mathematics, 128: 86–105. doi: 10.1111/j.1467-9590.2011.00531.x
- Issue online: 19 JAN 2012
- Version of Record online: 20 JUL 2011
- (Received March 25, 2011)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!